# SDR UALA2010101103768

- Difficulty date: October 10, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N855UA
- Make and model: Airbus A319-131
- Aircraft serial: 1737
- Aircraft time: 29,543 hours, 11,872 cycles
- Engine: Iae V2522A5
- System (JASC): 2760 · Drag Control System
- Part: Servo
- Part number: 31077111
- Part serial: 16310
- Condition: Faulty
- Location: Spoilers
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SPOILER 4 ECAM FAULT, FLIGHT DIVERTED.   REPLACED NR 4 RT SERVO.  FOUND FAULTY. REPLACED NO. 4 RT SERVO. PER SAMC THE AIRPLANE CAN BE RELEASED BACK TO SVC.
